# SDR REXA20240701488

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 36,708 hours, 25,579 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AT ABOUT 19,000 CABIN PRESSURE CAUTION POSTED, LEVELED AIRCRAFT CABIN PRESSURE WAS LOW SHORTLY FOLLOWED BY CABIN PRESSURE WARNING, DESCENDED TO 10K PERFORMED QRH 7,7 WAS ABLE TO CONTROL CABIN SLT IN MAN MODE, REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-32-01 + PERFORMED FUNCTIONAL OF OUTFLOW VALVE, TEST PASSED, FOUND ELECTRICAL WIRE STUCK IN OUTFLOW VALVE REFER TO CONTROL #870317 FOR WIRE REPAIR,
